# SDR 2005UALA01532

- Difficulty date: December 28, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 44,937 hours, 32,059 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAILURE.  TWO TAKEOFFS, TWO OCCURRENCES.  FOUND INSULATION HOLDING THE CABIN SAFETY RELIEF VALVE OPEN. IN ADDITION LEAK FROM CLAMP ON LEFT PACK FLOW CONTROL VALVE WHICH WAS REPLACED EARLIER. REPLACED RELIEF VALVE AND CLAMP. PERFORMED  OPERATIONAL CHECK OF THE SYSTEM GOOD. NO LEAK FOUND AND NO MORE DISCREPANCIES REPORTED.
